Archived Edition Vol. 12, No. 4, 1986

Editors: H. Brezis (Paris), J. Hausen (Houston), J.A. Johnson (Houston), B. Jóhnson (Nashville), A. Lelek (Houston), J. Nagata (Osaka), J.W. Neuberger (Emory), B.H. Neumann (Australian National University), G.-C. Rota (MIT)
Managing Editor: G.G. Johnson (Houston)

Houston Journal of Mathematics


Ashok Kumar Arora, Stephen H. McCleary
Centralizers in Free Lattice-Ordered Groups, pp. 455-482.

David C. Carothers
Semicontinuous Operators, pp. 483-491.

John A. Ewell
Recursive Determination of the Divisor Function, pp. 493-496.

Leslie Jane Federer
Genera Theory for S-Class Groups, pp. 497-502.

A. M. Garsia, J. Remmel
A Novel Form of q-Lagrange Inversion, pp. 503-523.

James S. Howland
On the Unitary Group of a Selfadjoint Hankel Matrix, pp. 525-531.

Erwin Kleinfeld, Margaret Kleinfeld
On a Class of Nearly Alternative Rings, pp. 533-535.

Pei-Kee Lin
On the Core of Nonexpansive Mappings, pp. 537-540.

Robert D. Little
The Stable Tangent Bundle of a Regular Branched Covering, pp. 541-547.

Frank Neubrander
Laplace Transform and Asymptotic Behavior of Strongly Continuous Semigroups, pp. 549-561.

Akira Okabe
Some Ideal-Theoretic Characterizations of Divided Domains, pp. 563-577.

Hisamitsu Serizawa, Michiaki Watanabe
Time-Dependent Perturbation for Cosine Families in Banach Spaces, pp. 579-586.

P. Spyrou
Finite Decompositions and the Depth of a Continuum, pp. 587-599.